# SDR WX0A2025041832393

- Difficulty date: April 12, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N207NV
- Make and model: Airbus A320-214
- Aircraft serial: 5638
- Aircraft time: 30,851 hours, 15,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) BAT/EPSU (10WL) FWD L, BAT/EPSU (12WL) EMER R INOP / R/R EPSU REF WO518452"
